High blood pressure after ablation

Hi, first time on here, has anyone experienced high BP being diagnosed after catheter ablation?

I am awaiting a cardioversion as the ablation didn't work but I have also now been diagnosed high bp which has never previously been a problem. I am 43 very active with running cycling etc and I take rivaroxaban and now ramipril which doesn't seem to be working.



4 Replies

  • Hi Stuart and welcome to our forum. I didn't personally have high blood pressure after my ablations, so I don't know that its the norm. I don't think I've heard of anyone else on here asking that question either/

    Best wishes


  • It could be the drugs. Check to see if this is a side effect by reading the drug sheet given by the pharmacy.

  • Thanks for the suggestion, it doesn't se to be I. The list of side effects but I will check with my GP

  • Thanks Jean

You may also like...